MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS C-PEPTIDE; C-PEPTIDE IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS C-PEPTIDE; C-PEPTIDE IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY
Catalog Number 07027168190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys c-peptide results from the cobas e 801 module.The initial result was 2.26 nmol/l.The repeat result was 0.01 nmol/l.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.A general reagent or analyzer problem was not present, because the qc prior to the event was within ranges.

Brand Name
ELECSYS C-PEPTIDE
Common Device Name
C-PEPTIDE IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22883104
Report Number1823260-2025-02604
Device Sequence Number9640836
Product Code JKD
UDI-Device Identifier04015630939992
UDI-Public04015630939992
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07027168190
Device Lot Number80858100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown